Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 3 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
I have notice in myself recently and in a lot of other addicts that my hands have become swollen almost fat looking from iv'ing in them for so long.Has this happened to anyone else?Anyone know what causes it?Will it go away and my hands return to normal?Thanks
feel you, i have swollen hands too, they will eventually get back to normal only if you don't iv into them (but they need some time).. causes could be several, in hands lines are small and they tend to move a lot when you shoot so, even if you manage to get into one you'll likely lose it while shooting.. that leads to popping and whatever..
Swim suggests that swiy doesn't shoot up in their hands for a little while... Even then swiy may experience swollen hands. Other than that make sure swiy is rotating injection sites and also make sure swiy is using a new needle each time... If one is using the same needle that could be one of the causes of the swollen hands.